MathSciNet Relay Station
MathSciNet bibliographic data
MR1513200 Contributed Item
Schmidt, Arnold; Über deduktive Theorien mit mehreren Sorten von Grunddingen. (German) Math. Ann. 115 (1938), no. 1, 485–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement